# SDR SWAA2021091316485

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 37,501 hours, 22,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.O. SIDE EMERGENCY EXIT ROW LIGHT INOP.  RELAMPED FOS SIDE EMERGENCY EXIT ROW SIDEWALL LIGHT AND FUSE REF AMM 33-21-00.
